User Tag List

Likes Likes:  0
Results 1 to 5 of 5

Thread: Am I having a flareup!! Help

  1. #1
    Join Date
    Nov 2013
    Posts
    15
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default Am I having a flareup!! Help

    I was diagnosed in late August, and have been on steroids plus Rituxin infustions. I have been weening myself off steroids and am down to 2.5 mg daily for 10 day. Tomorrow I'm suppose to go to the same dose every other day. However, I have been running a low grade fever the last 3 nights and feeling really tired. I guess I will call the doc tomorrow. My lungs were clear 2 weeks ago when I had a ct scan. I have read on here that sometimes it is hard to ween off steroids without symptoms recurring, I guess that's what happening to me? My lungs were really bad before I was diagnosed and I still some sinus issues, but thank god no kidney involvement, YET! How can you tell what is causing the fever, ct, xray, blood work? Help please!!

  2. #2
    Join Date
    Oct 2011
    Location
    near Phx, AZ
    Posts
    1,799
    Post Thanks / Like
    Mentioned
    6 Post(s)
    Tagged
    0 Thread(s)

    Default

    My WG is similar to yours, am on mtx and low pred now. Had the same thing happen when I first tried to wean from pred...there appears to be a 'level' of pred for some people that is difficult to get past, if they do at all. But, do talk with doc!!!
    Knowing how to think empowers you far beyond those who only know what to think. -NdT


  3. #3
    Join Date
    Nov 2011
    Location
    Ohio
    Posts
    1,970
    Post Thanks / Like
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)

    Default

    Sounds like you may have to up your preds for a little while,but like Don said ck with your doc.
    Life isn't about how you survive the storm, but how to dance in the rain !

  4. #4
    Join Date
    Mar 2009
    Location
    Swift Current, Saskatchewan, Canada
    Posts
    6,076
    Post Thanks / Like
    Mentioned
    19 Post(s)
    Tagged
    0 Thread(s)

    Default

    Usually a fever indicates infection of some sort. I'd go for labs right away and see your doc ASAP as well.
    Phil Berggren, dx 2003

  5. #5
    Join Date
    Dec 2010
    Location
    Melbourne, Australia
    Posts
    2,738
    Post Thanks / Like
    Mentioned
    11 Post(s)
    Tagged
    0 Thread(s)

    Default

    I see you have mentioned that you have been weaning yourself of the steroids - I hope you are doing this at your specialists recommendations and have not taken it on your own bat to do it. Sometimes 4 months on steroids is not enough to get things under complete control.

    I tend to agree with Phil that you must have some sort of infection to cause the fever.

    I also think the 2.5mg is not enough steroids for you and you will probably need to go up a little bit until you feel better.

    I hope things get under control quickly
    Keep Smiling
    Michelle


    Live your life in a way that you wouldn't be ashamed to sell the family parrot to the town gossip - WILL ROGERS

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •